# SDR PCSA0519051

- Difficulty date: May 19, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Part number: H1010262
- Condition: Loose
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 846 DURING CLIMB FROM KIN CREW REPORTED LEADING EDGE AMBER LIGHT CAME ON, CYCLED FLAPS TO 5 DEGREES AND BACK TO 0 DEGREES.  LIGHT REMAINED ON, CONFIRMED WITH FLT ENGINEER FLAP SLAT ANNUNCIATOR PANEL.  FOLLOWED INOPERATIVE L/E FLAP/SLATS ALTERNATE PROCEDURE.  CREW DIVERTED TO SDQ LANDED WITH NO FURTHER INCIDENT.  CREW REPORTED AFTER LANDING FLAPS WERE RETRACTED, AMBER LIGHT WENT OUT.  MAINTENANCE INSPECTED L/E FLAP/SLAT SYSTEM IN SDQ, FOUND NR 4 L/E SLAT PROXIMITY SWITCH CONNECTOR LOOSE.  SECURED TWO LOOSE NUTS, & CLEANED ELECTRICAL CONNECTOR, IAW B-727 MM CH 27-82-11.  ACCOMPLISHED 3 RECYCLES FOR L/E FLAP/SLATS IAW B-727 MM CH 27-82-0, OPERATIONAL CHECKED OK.  A/C WAS RETURNED TO SERVICE.
